# SDR FDEA2020062321650

- Difficulty date: July 22, 2019
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 72,839 hours, 27,870 cycles
- Engine: Pwa PW2040
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Vane
- Part number: 315N300138
- Part serial: 000255
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 4,003 hours, 2,774 cycles
- Component: Thrust Reverser, Boeing, 222
- Component part number: 315N300138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST STORM WALKAROUND FOUND RT ENGINE RT THRUST REVERSER  HALF AT 2 O'CLOCK POSITION L.E. DAMAGE APPX 16  INCHES X 9 INCHES.   TEMP REPAIR PER EA F-7830-T0348334.  COMPLIED WITH EA F-7830-T0348334 PT 1 INSTALLED RT ENGINE O/B SLEEVE IAW AMM 78-31-07-4, OPS CHECKED GOOD.
